# SDR CA040609017

- Difficulty date: June 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,092 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 401852
- Condition: Broken
- Location: Rocker Cover
- Component: Cylinder, Cont, IO240B
- Component part number: 653451A4
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE RAN ROUGH ON FINAL APPROACH AND STOPPED ON ROLL OUT.  ENGINE RESTARTED TO TAXI IN AND RAN VERY ROUGH AND BACKFIRED.  EXHAUST VALVE ON CYLINDER NR 3 DID NOT MOVE WHEN ENGINE TURNED OVER.  FOUND ROCKER AND SHAFT LOOSE IN ROCKER COVER.
